# SDR 2025FA0000096

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: General aviation
- Aircraft: N73454
- Make and model: Cessna 172M
- Aircraft serial: 17267472
- Aircraft time: 14,328 hours
- Engine: Lyc O320E2D
- Engine time: 7,278 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Control
- Condition: Loose
- Location: Carburetor
- Component: Carburetor
- Component part number: 105217
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO BASE DUE TO VIBRATION AT 300FT ON 2/8/25.  PILOT REPORTED ENGINE STARTED SHAKING SIGNIFICANTLY. HE PULLED CARB HEAT HOT SAW NO CHANGE.  TOLD TOWER HE WAS LANDING.  CARB HEAT SYSTEM WAS INSPECTED WITH NO DEFECTS FOUND.  CARB WAS REPLACED.  CARB S/N OFF MS06CV14, S/N ON MS02BH01. RAN ENGINE, LEAK AND OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER VIBRATION REPORTED.
